# SDR AALA201904039013

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 63,595 hours, 28,227 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: K217ABM11
- Part serial: 0196
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 74,657 hours, 35,125 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS REJECTED TAKEOFF ON ACCOUNT OF NO TAKEOFF MODE ON FLIGHT MODE ANNUNCIATORS. MAINTENANCE REPLACED THE FLIGHT CONTROL UNIT IAW AMM 22-81-12. OPS TEST GOOD.
